# SDR REXA2017013000141

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 25,270 hours, 22,633 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK SYSTEM TEST FAILED PRESSED TO TEST AND RESET SHOWS NO YELLOW "X" INDICATION. REMOVED AND REPLACED CREW OXYGEN BOTTLE IAW AMM 35-11-03. REMOVED AND REPLACED FO OXYGEN MASK AND MASK STOWAGE BOX IAW AMM 35-11-12 AND 35-11-15.
